Now showing items 338-357 of 1194

      xmlui.ArtifactBrowser.ConfigurableBrowse.citation.column_heading
      E. DÜNDAR and B. ALTAY, “I2 Convergence of Double Sequences of Functions,” Electronic Journal of Mathematical Analysis and Applications, vol. 3, no. 1, pp. 111–121, Jan. 2015. [1]
      E. DÜNDAR and B. ALTAY, “I2 Uniform Convergence of Double Sequences of Functions,” Filomat, vol. 30, no. 5, pp. 1273–1281, May 2016. [1]
      E. DÜNDAR and B. ALTAY, “Multipliers For Bounded I2 Convergence of Double Sequences,” Mathematical and Computer Modelling, vol. 55, pp. 1193–1198, 2012. [1]
      E. DÜNDAR and C. ÇAKAN, “Rough Convergence of Double Sequences,” Gulf Journal of Mathematics , vol. 2, no. 1, pp. 45–51, Jan. 2014. [1]
      E. DÜNDAR and C. ÇAKAN, “ROUGH I CONVERGENCE,” DEMONSTRATIO MATHEMATICA, vol. 47, no. 3, pp. 638–651, 2014. [1]
      E. DÜNDAR and F. BAŞAR, “On the fine spectrum of the upper triangle double bandmatrix on the sequence space c 0,” MATHEMATICAL COMMUNICATIONS, vol. 18, pp. 337–348, 2013. [1]
      E. DÜNDAR and M. ARSLAN, “On Ideal Convergence and Ideal Cauchy Sequences of Functions in 2 Normed Spaces and Some Properties,” presented at the Inter.Conf.on Adv.in Nat.and App.Sci.(ICANAS2017) , 2017. [1]
      E. DÜNDAR and M. R. TÜRKMEN, “On I_2-Cauchy Double Sequences in Fuzzy NormedSpaces,” Communications in Advanced Mathematical Sciences, vol. 2, no. 2, pp. 154–160, Jun. 2019. [1]
      E. DÜNDAR and M. R. TÜRKMEN, “On I_2-Convergence and I*_2-Convergence of Double Sequences in Fuzzy Normed Spaces,” Konuralp Journal of Mathematics, vol. 7, no. 2, pp. 405–409, Oct. 2019. [1]
      E. DÜNDAR and N. AKIN, “f-Asymptotically J2 σ -equivalence of double sequences of sets,” Afyon Kocatepe University Journal of Science and Engineering, vol. 19, no. 1, pp. 79–86, 2019. [1]
      E. DÜNDAR and N. AKIN, “Wijsman regularly ideal convergence of double sequences of sets,” Journal of Intelligent Fuzzy Systems, vol. 37, no. 6, pp. 8159–8166, Dec. 2019. [1]
      E. DÜNDAR and N. AKIN, “Asymptotically ... Equivalence of Double Sequences Defined by Modulus Functions,” presented at the III. International Congress on Science and Education , 2019. [1]
      E. DÜNDAR and N. AKIN, “Asymptotically ... Equivalence of Double Sequences of Sets Defined by Modulus Functions,” presented at the III. InternationalCongress on Science and Education , 2019. [1]
      E. DÜNDAR and N. AKIN, “Asymptotically ... Statistical Equivalence of Double Sequences of Sets Defined by Modulus Functions,” III. International Congress on Science and Education , 2019. [1]
      E. DÜNDAR and N. AKIN, “Asymptotically Lacunary ... Equivalence for Double Set Sequences Defined by Modulus Functions,” presented at the III. InternationalCongress on Science and Education , 2019. [1]
      E. DÜNDAR and Ö. TALO, “I2 Convergence of Double Sequence of Fuzzy Numbers,” Iranian Journal of Fuzzy Systems, vol. 10, no. 3, pp. 37–50, Jun. 2013. [1]
      E. DÜNDAR and Ö. TALO, “I_2-Cauchy Double Sequences of Fuzzy Numbers,” General Mathematics Notes, vol. 16, no. 2, pp. 103–114, Jun. 2013. [1]
      E. DÜNDAR and Y. SEVER, “I2 Cauchy double sequences in 2 normed spaces,” Global Journal of Mathematical Analysis, vol. 3, no. 1, pp. 1–7, Jan. 2015. [1]
      E. DÜNDAR and Y. SEVER, “Multipliers for Bounded Convergent Double Sequences,” AIP Conference Proceedings, vol. 1611, no. 344, pp. 344–347, Jul. 2014. [1]
      E. DÜNDAR and Y. SEVER, “Multipliers for Bounded Convergent of Double Sequences,” presented at the Algerian-Turkish International Days on Mathematics 2013 , 2013. [1]